| Model Number |
9787 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the upper lip foam spacer from an anchorfast slimfit oral endotracheal tube fastener separated from the plastic anchorfast slimfit track on a patient who had the device in place for 7 hours.It was reported that this separation was not witnessed, and the piece was found hanging on the outside of the patient's mouth.It was further reported that there was no adverse event associated with this report.
Additional Manufacturer Narrative
Samples from the same lot of anchorfast device returned by customer and evaluated.This is being investigated as part of a manufacturing capa.The lot number was provided and the dhr review found the records to be complete and accurate.A complaint history trend analysis was conducted on this product line and found this is the only account that reported lip spacer separation with this lot number.